# SDR CA101209005

- Difficulty date: December 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,305 hours
- Engine: Ge CF348C5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT INSPECTION TASK RJ9-27-900-126, DETAILED INSPECTION OF THE FLAP SYSTEM, DURING INSPECTION IT WAS NOTICED THAT FLAP DRIVE TUBE PN: 1704222, THIRD TUBE INBOARD RH SIDE WAS RUBBING ON A WIRE P CLAMP WHEN THE FLAPS WERE TRANSITIONING FROM ZERO TO EIGHT DEGREES AND BACK. SEEMS AFTER THAT THE ACTUATOR WAS DEFLECTED ENOUGH SO THE DRIVE WAS CLEARING AND NOT RUBBING ANYMORE. APPEARS THAT THE P CLAMP IS INCORRECTLY INSTALLED AND SHOULD BE 180 DEGREES IN POSITIONING.   THERE ARE 4 MULTI FUNCTION SPOILER PCUÏ¿½S ON THE AIRCRAFT. THE MAINTENANCE MANUAL TASK 27-62-01-400-801 LOCATED IN THE MM CHAPTER 27-62-01, PG 405 OUTLINES THE PROCEDURE SPECIFICALLY FOR INSTALLING THE LEFT HAND INBOARD MULTIFUNCTION SPOILER PCU. DIFFERENCES FOR THE RIGHT INBOARD AND THE OUTBOARD PCUÏ¿½S ARE SAID TO BE IDENTIFIED. IN THE MM REFERENCE THERE IS NO MENTION OF THE P-CLAMP THAT SECURES THE WIRING HARNESS FOR THE PCU, AND THE DRAWING IN THE MM PROCEDURE DOES NOT SHOW THE P- CLAMP.   THE WIRING HARNESS ROUTING IS DIFFERENT AT ALL 4 PCU LOCATIONS. THE ONLY LOCATION WHERE THIS EXACT PROBLEM CAN OCCUR IS ON THE RIGHT HAND INBOARD MULTI-FUNCTION SPOILER PCU.  PICTURES ARE ATTACHED. THE 1ST SHOWS THE CLAMP IN THE ORIENTATION IN WHICH IT WAS FOUND. THE 2ND SHOWS HOW IT SHOULD BE ATTACHED. (TC# 20101209005)
